Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Common fixed points and partial orders


Author: Arne Brøndsted
Journal: Proc. Amer. Math. Soc. 77 (1979), 365-368
MSC: Primary 54H25; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1979-0545597-5
MathSciNet review: 545597
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is observed that certain theorems on common fixed points may be derived from a theorem on partially ordered sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545597-5
Article copyright: © Copyright 1979 American Mathematical Society